MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309631
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd luer-lok needle pulled out of the hub.The following information was provided by the initial reporter: the needle is detached from the plastic hub as will be shown in the photo attached in the email.When did the incident occur? before use.
 
Additional Manufacturer Narrative
Investigation results: one photo was provided to our quality team for evaluation.The photo shows a syringe with the bottom part of the needle hub assembled to it.The top part of the needle hub is with the plastic shield.No defect or imperfection was observed; therefore, the incident could not be verified.A device history record review found no non-conformances associated with this issue during production of this batch.Since a physical sample was not provided and no defects could be seen in the photo provided, a root cause could not be established.
 
Event or Problem Description
No additional information.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19430989
Report Number1213809-2024-00332
Device Sequence Number8047774
Product Code FMF
UDI-Device Identifier30382903096313
UDI-Public(01)30382903096313(11)211001(17)260930(10)1274090
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number309631
Device Lot Number1274090
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date05/30/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown